# SDR DXTA2009020603493

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N750QS
- Make and model: Gulstm 200
- Aircraft serial: 185
- Aircraft time: 714 hours, 435 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.
